# SDR AWXA200300822

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5323028120140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK .5000 INCH CRACK WAS FOUND ON FUSELAGE RT SIDE ANGLE AT BS 1323, FR 34, STR 32 RT.   MAINTENANCE REMOVED RT SIDE ANGLE AT BS 1323, FR 34, STR 32 RT; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG 7-22, FIG 2-8, PG 23-39, FIG 9-17.
